# SDR ASOA200900585

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 15,550 hours, 11,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SUPPORT ANGLE AT FS 280 CORRODED.  REMOVED FLIGHT DECK FLOOR SUPPORT ANGLE IAW ARM 51-42-06 & SRM 51-42-21.  FABRICATED NEW SERVICEABLE FLT DECK FLOOR SUPPORT ANGLE USING SAMPLE PART IAW SRM 5124-21 & SRM 51-42-06.  INSTALLATION OF NEW SERVICEABLE FLOOR SUPPORT ANGLE COMPLETE.  APPLIED PRIMER AND TOPCOAT TO FASTENERS IAW SRM 51-25-06 & SRM 51-25-16.
